# SDR AALA202302179937

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 39,702 hours, 16,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BRACKET WHERE GIRT BAR IS INSERTED ON SERVICE DOOR SIDE IS LOOSE. ADJUSTED GIRT BAR RETAINER CLIP ON R1 DOOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
